MAUDE Adverse Event Report: TYBER MEDICAL A.L.P.S. MVX¿; 1.5MM NON-LOCKING SCREW 9MM

TYBER MEDICAL A.L.P.S. MVX¿; 1.5MM NON-LOCKING SCREW 9MM
Model Number 770150009
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complaint was evaluated and investigated with the provided information.No images were provided and the device was discarded by the hospital staff; therefore, a device evaluation could not be performed.A device history record review was unable to be conducted as no lot-specific information was provided.A historical data analysis concluded there are no established trends or capas related to the nature of this event during the time of the investigation.No further information has been made available from the complainant.The root cause cannot be established with the provided information.
 
Event or Problem Description
1.5mm mvx hand plate was selected, 1st 1.5mm cortex screw was inserted into the plate.2nd screw got cortical fixation, when advancing the 1.5mm x 9mm screw the head sheared off.Opened a burr to cut around the bone to retrieve the shaft of the screw.Increase in anesthesia time for patient and extra costs added due to opening up burrs, etc to remove the retained screw shaft.

Brand Name
A.L.P.S. MVX¿
Common Device Name
1.5MM NON-LOCKING SCREW 9MM
Manufacturer (Section D)
TYBER MEDICAL
83 s commerce way
bethlehem PA 18017
Manufacturer (Section G)
TYBER MEDICAL
83 s commerce way
bethlehem PA 18017
Manufacturer Contact
tamara lewis
83 s commerce way
bethlehem, PA 18017
MDR Report Key22440808
Report Number3012966183-2025-00016
Device Sequence Number20010813
Product Code HWC
UDI-Device Identifier00196449010554
UDI-Public00196449010554
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K232652
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number770150009
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/09/2025
Initial Report FDA Received Date07/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age31 YR
Patient SexMale